# SDR AALA20160622005

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 5,321 hours, 1,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR EMERGENCY CYLINDER ACCUMULATOR BOTTLE PRESSURE READS LOW.  SERVICED R4 DOOR EMERGENCY/CYLINDER ACCUMULATOR BOTTLE TO PROPER LEVEL IAW AMM 52-10-00.
